# SDR USAASB97314

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT UNDER THE LEFT FLAP AND THE RIGHT AFT (OVERWING) INTERIOR IDENTIFIER EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE M1136 POWER SUPPLY.  OPERATIONAL CHECK NORMAL.  (M)
